Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 33, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 7, 2020, 3:55 PM EDT for Columbia County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2020, 3:55 PM EDT (19:55 UTC)
- Expired
- Jun 7, 2020, 4:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Columbia County, FL
The radar
The Moody AFB radar (KVAX), 80 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
900
WFUS52 KJAX 071955
TORJAX
FLC023-072030-
/O.NEW.KJAX.TO.W.0033.200607T1955Z-200607T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
355 PM EDT Sun Jun 7 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
East central Columbia County in northern Florida...
* Until 430 PM EDT.
* At 355 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Watertown, or over Lake City, moving north at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Five Points around 405 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3041 8265 3037 8246 3022 8248 3011 8255
3014 8266
TIME...MOT...LOC 1955Z 190DEG 14KT 3018 8261
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY2 follow-up statements
685
WWUS52 KJAX 072011
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
411 PM EDT Sun Jun 7 2020
FLC023-072030-
/O.CON.KJAX.TO.W.0033.000000T0000Z-200607T2030Z/
Columbia FL-
411 PM EDT Sun Jun 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST
CENTRAL COLUMBIA COUNTY...
At 410 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Watertown, or near Lake City, moving north at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Columbia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3039 8261 3037 8246 3022 8249 3019 8257
3019 8262
TIME...MOT...LOC 2010Z 198DEG 15KT 3024 8258
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY029
WWUS52 KJAX 072023
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
423 PM EDT Sun Jun 7 2020
FLC023-072033-
/O.EXP.KJAX.TO.W.0033.000000T0000Z-200607T2030Z/
Columbia FL-
423 PM EDT Sun Jun 7 2020
...THE TORNADO WARNING FOR EAST CENTRAL COLUMBIA COUNTY WILL EXPIRE
AT 430 PM EDT...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3039 8261 3037 8246 3022 8249 3019 8257
3019 8262
TIME...MOT...LOC 2023Z 190DEG 14KT 3028 8257
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:12 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 7, 2:12 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 212 PM EDT Sun Jun 7 2020 .AVIATION... [Through 18Z Monday] Prevailing MVFR conditions with periods of IFR ceilings and visibilities during heavier showers and embedded thunderstorms will continue through around 02Z at the regional terminals. A lull in rainfall intensity is expected through around 21Z, followed by additional heavy downpours and potential strong thunderstorms that will move northeastward in waves of activity through around 02Z. Conditions should improve at SSI after 21Z, with prevailing VFR conditions expected by 00Z. Outside of thunderstorm activity, prevailing southeasterly winds sustained at 5-10 knots will shift to southerly after 21Z, with speeds decreasing to near 5 knots after 00Z. Brief periods of gusty south-southwesterly surface winds are possible with heavier showers and thunderstorms at the northeast Florida terminals through 02Z. Ceilings should improve towards 06Z at the northeast Florida terminals. && .PREV DISCUSSION [1115 AM EDT]... .NEAR TERM [Today Through Monday]... Today...Bands of heavy showers and embedded isolated storms extending eastward from TS Cristobal will continue track northward through NE FL early this morning and into SE GA by the mid-late morning hours. Locally heavy rainfall will continue to be possible with widespread additional 1-2 inch amounts expected but generally not organized enough to support current Flash Flood Watch along the I-75 corridor of inland NE FL and waves of heavy rainfall will be possible well northward enough into SE GA where significant rainfall has yet to occur, along with enough time in between the wave of some diurnally enhanced showers and storms this afternoon across NE FL as temps reach into the lower 80s and surface winds become south to southeast at 10 to 15 mph with gusts up to 20 mph as original band of rainfall this morning continues to lift northward into SE GA. Tonight...After sunset as southerly flow weakens aloft and any diurnal storms fade by midnight expect mainly cloudy skies overnight with mainly dry conditions except for a few isolated showers over far inland areas. Mild overnight lows in the lower to middle 70s. Monday...Lingering moisture in the atmosphere with Precipitable Water Amounts (PWATS) still around 2 inches, weak southerly steering flow and daytime heating pushing Max Temps into the upper 80s/near 90 degrees, all will help to trigger Numerous afternoon and early evening storms as both Gulf/Atlc sea breeze fronts push inland through the day. Locally heavy downpours will continue to remain the main threat from the thunderstorm activity as temps remain warm aloft. .SHORT TERM [Monday Night Through Tuesday Night]... The remnants of Cristobal will move north over the Mississippi River Valley with surface ridge axis extending from the western Atlantic across south Florida. A light sw flow will prevail with light vertical wind shear and high moisture levels remaining in place for daily convection. With high temperatures reaching near 90 degrees, expect sea breeze fronts to move inland and become active with scattered to numerous storms Tuesday afternoon and evening. Slow moving cells will likely result in locally heavy rainfall with a potential for strong winds gusts due to dry air in mid levels. .LONG TERM [Wednesday Through Saturday]... Scattered diurnal convection will continue Wednesday and Thursday with light steering winds and sufficient moisture levels remaining in place. Highest coverage of storms will be over inland areas as the seabreezes merge over the interior. Mid level ridge will begin to weaken Friday with a trough digging into the se on Saturday. A few strong storms may occur Friday and Saturday as vertical shear increases and temperatures cool aloft with the approach of the upper trough. Temperatures will be close to average levels. .MARINE... Band of showers and embedded strong storms will impact the waters through mid afternoon. SSE winds 10-15 kts with combined seas 2-4 ft expected today, with winds veering more S tonight with lighter winds. .HYDROLOGY... Axis of flash flooding rainfall across the Westside of Metro JAX was waning with ground truth rainfall reports of 5-7 inches from near the 295 Beltway near Normandy ENE toward Riverside along the I-10 corridor. Another corridor of heavy rain in the 5-7 inch range was across northern Suwannee, Hamilton, and Echols counties. The next batch of heavy rain was developing ENE near the I-75 corridor and will have the potential to drop another 1-2 inches. Potential remains for another batch of rainfall to develop near the St. Johns basin this afternoon as well where this is currently little rainfall. Rivers...Will need to closely monitor the Black Creek basin for additional rainfall input this afternoon. Current forecast for north fork is for the site to rise just below minor flood stage tonight into early Mon morning based on recent rainfall in the basin. If another 1-2 inches falls this afternoon, this could cause the basin to quickly rise into flood stage tonight or early Monday morning. Additional river gauges will see rises this week - including the Santa Fe basin. Official guidance keeps locations just within Action Stage, but area interests should monitor. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 90 72 90 72 / 40 50 20 70 30 SSI 74 85 75 88 75 / 40 40 30 50 20 JAX 72 89 73 91 73 / 60 70 20 60 20 SGJ 73 87 73 88 73 / 60 50 30 50 20 GNV 72 89 72 89 71 / 50 60 20 60 10 OCF 73 89 72 90 72 / 40 60 20 60 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 7, 3:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
312 PM EDT Sun Jun 7 2020
FLZ037-136-140-236-240-340-072000-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-Putnam FL-
Western Marion FL-Eastern Marion FL-
312 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...MARION AND
SOUTHWESTERN PUTNAM COUNTIES UNTIL 400 PM EDT...
* At 311 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Rainbow Lakes Estates to near Lake Weir. Movement was
northeast at 35 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Ocala, Rainbow Lakes Estates, Interlachen, Fort McCoy, Salt
Springs, Citra, Lynne, Hawthorne, Lake Delancy and Sparr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2917 8254 2922 8253 2922 8240 2947 8241
2978 8217 2940 8156 2934 8161 2932 8168
2929 8165 2896 8192 2896 8211
TIME...MOT...LOC 1911Z 213DEG 33KT 2925 8238 2903 8204
SHASHYLocal storm report, Jun 7, 3:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 5 ESE SUWANNEE RIVER ST 30.38N 83.08W
06/07/2020 M9.93 INCH SUWANNEE FL MESONET
MESONET STATION FW5344 LIVE OAK. 24 HOUR
RAINFALL TOTAL.
&&
KCSpecial weather statement, Jun 7, 3:44 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Sun Jun 7 2020
FLZ023-030-072030-
Baker FL-Union FL-
344 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER AND
NORTHEASTERN UNION COUNTIES UNTIL 430 PM EDT...
* At 344 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lake Butler, moving north at 30
mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Raiford, Sanderson and Olustee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3033 8222 3005 8223 3006 8241 3032 8246
3033 8246
TIME...MOT...LOC 1944Z 178DEG 26KT 3009 8236
SHASHYSpecial weather statement, Jun 7, 3:46 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Jacksonville FL 346 PM EDT Sun Jun 7 2020 FLZ021-072030- Suwannee FL- 346 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE COUNTY UNTIL 430 PM EDT... * At 346 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Mcalpin, or 13 miles northwest of Ichetucknee Spring, moving north at 10 mph. * Funnel clouds possible with this storm. * Locations impacted include... Wellborn and Houston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3006 8283 3007 8294 3031 8296 3032 8280 TIME...MOT...LOC 1946Z 191DEG 9KT 3012 8289 SHASHY
Local storm report, Jun 7, 3:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 3 NE COLUMBIA 30.11N 82.66W
06/07/2020 COLUMBIA FL LAW ENFORCEMENT
TORNADO TOUCHED DOWN NEAR STATE ROAD 47, 2
MILES SW OF I-75. POWERLINES AND LARGE TREES
DOWN ALONG STATE ROAD 47.
&&
KCSpecial weather statement, Jun 7, 3:53 PM EDT, 2 minutes before
Special Weather Statement National Weather Service Jacksonville FL 353 PM EDT Sun Jun 7 2020 FLZ030-031-136-072030- Eastern Alachua FL-Union FL-Bradford FL- 353 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH CENTRAL ALACHUA AND SOUTHERN UNION COUNTIES UNTIL 430 PM EDT... * At 353 PM EDT, National Weather Service meteorologists were tracking a gusty shower near Worthington Spring, moving northeast at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with this shower. * Locations impacted include... Lake Butler, Worthington Spring, Worthington Springs, Upland Pines, Groves, Beasley, La Crosse, Johnstown and Dukes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2983 8241 2990 8253 3008 8250 3005 8222 TIME...MOT...LOC 1953Z 211DEG 12KT 2989 8247 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:35 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 40 min |
| Jun 6, 9:04 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 41 min |
| Jun 6, 9:11 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 3 hr |
| Jun 6, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 44 min |
| Jun 6, 9:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 9:48 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jun 6, 10:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 6, 11:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jun 7, 4:24 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 111 min |
| Jun 7, 4:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 7, 5:30 AM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 7, 6:11 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jun 7, 6:46 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 7, 7:21 AM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 7, 7:35 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 7, 8:06 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Duval | 3 hr |
| Jun 7, 8:17 AM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 7, 8:26 AM EDT | Flash Flood Warning | JAX | Duval | 79 min |
| Jun 7, 9:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 7, 9:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 9:45 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 7, 9:54 AM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Jun 7, 11:24 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 7, 11:40 AM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 4 hr |
| Jun 7, 12:05 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jun 7, 12:16 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 3 hr |
| Jun 7, 12:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 7, 12:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 1:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Jun 7, 1:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jun 7, 1:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 7, 1:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 7, 1:50 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Jun 7, 1:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 7, 1:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 7, 2:25 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 7, 2:32 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 7, 2:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Jun 7, 2:49 PM EDT | River Flood Warning | JAX | Clay | 42 hr |
| Jun 7, 3:05 PM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 3 hr |
| Jun 7, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 7, 3:15 PM EDT | Tornado Warning | JAX | Columbia | 45 min |
| Jun 7, 3:41 PM EDT | Tornado Warning | JAX | Marion | 34 min |
| Jun 7, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 7, 3:46 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jun 7, 3:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 7, 4:04 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Union | 41 min |
| Jun 7, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 55 min |
| Jun 7, 4:35 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 40 min |
| Jun 7, 4:42 PM EDT | Tornado Warning | JAX | Baker, Bradford, Union | 33 min |
| Jun 7, 5:09 PM EDT | Flash Flood Watch | JAX | Duval | 6 hr |
| Jun 7, 5:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 5:58 PM EDT | Flash Flood Warning | JAX | Columbia, Hamilton, Suwannee | 4 hr |
| Jun 7, 6:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 59 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.